Hyperthyroid !!!!!!!!

By Nichole07 Latest Reply 2012-07-26 17:40:56 -0500
Started 2012-07-26 12:48:38 -0500

Hi I've been on lavoxyl for a year now I take 88 mg once a day I have hyperthyroidism and I'm not sure wut to do any more the doctor says the medication takes a while to get used to but I'm always tired and weak she tells me to exercise but I tell her how can I if I don't even have the energy Ive been having anxiety a lot more often to i have a hard time sleeping to can some one please give me your input on what I should do or what medication would be better to take

2 replies

Nichole07 2012-07-26 17:40:56 -0500 Report

Did u take lavoxyl for hyperthyroid to .im going this Friday to see about my b12 .my bg has been 6.2 . That's why I am so confused thanks for your help I really do Appreciate all the info I can get

Type1Lou 2012-07-26 14:12:36 -0500 Report

I'm currently on a daily 125mcg dose of levothyroxine which I think is another generic variant of synthroid/levoxyl. The endo who diagnosed me back in the 1980's explained that I had probably been hyperthyroid which then changed to hypothyroid, if I remember correctly. Through the years, my dosages changed, both increasing and decreasing. When was the last time you had bloodwork to check your thyroid levels? This should be done at least yearly. Your symptoms still indicate an imbalance or maybe another problem. Have you had your B12 levels checked? Thyroid issues frequently surface in diabetics…yet another thing to cope with! How are your blood sugars running? If they are high that can also sap your energy.

Next Discussion: Good job Walmart! »